# SDR CALA0700161

- Difficulty date: April 2, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 36,569 hours, 19,303 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 69489856
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN ATTACHMENT CLIP AFT OF L-1 DOOR AT STA 360, STRINGER 11L.  THE ATTACHMENT CLIP WAS REPLACED IAW ECRA 5311-01306.  A DIP WAS CREATED TO REINSPECT THE CLIP AT INTERVALS NOT TO EXCEED 6,000 FLIGHT CYCLES.
